# SDR SWIA2018061444774

- Difficulty date: May 16, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 32,585 hours, 23,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BOTTOM FUSELAGE SKIN APPROXIMATELY 30 INCHES AFT OF AEB DOOR. INSTALLED A  DOUBLER IAW REO.
